Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 441-446
http://dx.doi.org/10.1155/S0161171289000542

Further results on primes in small intervals

Department of Mathematics, Physics and Computer Science, Ryerson Polytechnical Institute, Toronto, Ontario M5B 2K3, Canada

Received 27 August 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Giordano, “Further results on primes in small intervals,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 441-446, 1989. doi:10.1155/S0161171289000542